# SDR SWIA200211139

- Difficulty date: August 20, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 16,930 hours, 16,155 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Tube
- Condition: Malfunctioned
- Location: #2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AMBER CAUTION MESSAGE FOR PITOT BASE HEAT ILLUMINATED @ 10,000.  RETURNED TO SLC.  REMOVED AND REPLACED #2 PITOT TUBE IAW CRJ MM 34-11-01.  PERFORMED OPS CHEAK & LEAK CHECK IAW 34-11-00.  OPS CHECKS GOOD.   PN 667-0658  SN  201354.
